If you need an accessible version of this item please contact JSTOR User Support

A Generalization of the Trigonometric Functions

David Shelupsky
The American Mathematical Monthly
Vol. 66, No. 10 (Dec., 1959), pp. 879-884
DOI: 10.2307/2309789
Stable URL: http://www.jstor.org/stable/2309789
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Generalization of the Trigonometric Functions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
879
    879
  • Thumbnail: Page 
880
    880
  • Thumbnail: Page 
881
    881
  • Thumbnail: Page 
882
    882
  • Thumbnail: Page 
883
    883
  • Thumbnail: Page 
884
    884